Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Cancer Chemother Pharmacol. 2008 Oct;62(5):925-7. doi: 10.1007/s00280-007-0675-5. Epub 2008 Jan 19.

Oxaliplatin-induced immune mediated thrombocytopenia.

Author information

  • 1Department of Medicine, University of Cincinnati, Cincinnati, OH, USA.

Abstract

Oxaliplatin is a third generation platinum compound used in patients with advanced colorectal carcinoma. Recently, the mechanism of a rare drug-induced immune thrombocytopenia in patients receiving oxaliplatin has been described. This complication is caused by oxaliplatin-dependent antibodies directed against platelet surface glycoproteins, and is unrelated to myelosuppression. In this report, we describe two patients who developed thrombocytopenia immediately soon after receiving oxaliplatin. Sensitization presumably had occurred after receiving oxaliplatin during preceding courses of multiagent chemotherapy that included oxaliplatin.

PMID:
18204841
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Springer
    Loading ...
    Write to the Help Desk